For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 5, Number 3, 2015, Pages 485-495                                                                DOI:10.11948/2015039
Exact Solitary Wave And Periodic Wave Solutions Of The Kaup-Kuperschmidt Equation
Lijun Zhang,Chaudry Masood Khalique
Keywords:Traveling wave solutions
Abstract:
      In this paper we investigate the exact traveling wave solutions of the fifth-order Kaup-Kuperschmidt equation. The bifurcation and exact solutions of a general first-order nonlinear equation are investigated firstly. With the help of Maple and by using the bifurcation and exact solutions of two derived subequations, we obtain two families of solitary wave solutions and two families of periodic wave solutions of the KK equation. The relationship of the two subequations and the two known rst integrals are analyzed.
PDF      Download reader